MathSciNet Relay Station
MathSciNet bibliographic data
MR2581306 93D10 (93C23 93D09)
Lee, S. M.; Park, Ju H. Delay-dependent criteria for absolute stability of uncertain time-delayed Lurʹe dynamical systems. J. Franklin Inst. 347 (2010), no. 1, 146–153.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement